# SDR DALA2017081106229

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 66,434 hours, 22,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED ELECTRICAL BURNING ODOR IN 1 LEFT LAVATORY.  COMPLIED WITH  BEFORE NEXT FLIGHT NO GO ODI PROCEDURES NOFUMES OR SMOKE NOTED BY FLIGHT CREW OK FOR SEVICE INSPECTED LIGHT BALLIST WATER HEATER NO TROUBLE FOUND.
